# SDR I5PA2021112675708

- Difficulty date: November 26, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,520 hours, 33,513 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Condenser
- Part number: 1942765
- Part serial: 132748
- Condition: Unserviceable
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

COCKPIT TEMP RUNNING WARM. REMOVED AND REPLACED LEFT PACK CONDENSER REF AMM 21-51-10 PG 401.
